# SDR DALA2024100409700

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 62,710 hours, 44,961 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Barrel Nut
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BARREL NUTS 3 (UPPER RH), 27 (UPPER LH), 28 (LOWER LH), AND 29 (LOWER RH) AT HORIZONTAL STABILIZER CENTER BOX. SUMMARY OF NRC 00544: CORROSION LEVEL 2. BARREL NUTS 3 (UPPER RH), 27 (UPPER LH), 28 (LOWER LH) CLEANED PER DAL P.S. 900-1-2-1 NO 01 AND NEW SELLANT WAS APPLIED PER B717-200 SRM-51-20-05-0G. AND 29 (LOWER RH) AT HORIZONTAL STABILIZER CENTER BOX WAS REPAIRED PER PRI 620137-14 REV 1 & ER/A 620137-14 REV ORIG, SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-620137 ADDED FOR AC 9510. LINE 04 REPAIR APPROVAL IS LIMITED TO 24 MONTHS FROM 28AUG24 PER ER/A 620137-14 REV ORIG SECTION TIME CONTROLLED ITEM. (LP #0589497)
